Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 1, Pages 27-37
http://dx.doi.org/10.1155/S0161171201005580

Quaternion CR-submanifolds of a quaternion Kaehler manifold

1Department of Mathematics, University of Patras, Patras 26100, Greece
2Department of Mathematics, Faculty of Natural Science, Jamia Millia Islamia, New Delhi, India

Received 7 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the quaternion CR-submanifolds of a quaternion Kaehler manifold. More specifically we study the properties of the canonical structures and the geometry of the canonical foliations by using the Bott connection and the index of a quaternion CR-submanifold.